RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2007, Volume 81, Issue 1, Pages 83–97 (Mi mz3519)  

Fano Surfaces of Real Quartics

V. A. Krasnov

P. G. Demidov Yaroslavl State University

Abstract: We prove certain properties of the Fano surface of bitangents to the real quartic in projective 3-space. In particular, we estimate the dimension of the cohomology of the real part of this surface in terms of the dimension of the cohomology of the real part of the quartic, and compute its Euler characteristic.

Keywords: real algebraic varieties, quartic, Fano surface, Euler characteristic

DOI: https://doi.org/10.4213/mzm3519

Full text: PDF file (510 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2007, 81:1, 72–84

Bibliographic databases:

UDC: 512.7
Received: 02.11.2005

Citation: V. A. Krasnov, “Fano Surfaces of Real Quartics”, Mat. Zametki, 81:1 (2007), 83–97; Math. Notes, 81:1 (2007), 72–84

Citation in format AMSBIB
\Bibitem{Kra07}
\by V.~A.~Krasnov
\paper Fano Surfaces of Real Quartics
\jour Mat. Zametki
\yr 2007
\vol 81
\issue 1
\pages 83--97
\mathnet{http://mi.mathnet.ru/mz3519}
\crossref{https://doi.org/10.4213/mzm3519}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2333866}
\zmath{https://zbmath.org/?q=an:1129.14080}
\elib{http://elibrary.ru/item.asp?id=9429667}
\transl
\jour Math. Notes
\yr 2007
\vol 81
\issue 1
\pages 72--84
\crossref{https://doi.org/10.1134/S0001434607010075}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000244695200007}
\elib{http://elibrary.ru/item.asp?id=13552420}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33947503429}


Linking options:
  • http://mi.mathnet.ru/eng/mz3519
  • https://doi.org/10.4213/mzm3519
  • http://mi.mathnet.ru/eng/mz/v81/i1/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:200
    Full text:66
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019